MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MONO CABLE 10 FEET (3 METERS); PFM16

INTEGRA LIFESCIENCES MANSFIELD MONO CABLE 10 FEET (3 METERS); PFM16
Catalog Number 600290B
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that during a case that was underway, the surgeon was using the mono cable 10 feet (3 meters) (600290b), and the nurse reported that she smelled "something burning, and then heard a pop, and the cable had broken apart." there was no patient injury or death reported; however, a couple of minutes delay was noted to replace the broken cord.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.600290b mono cable 10 feet was returned for evaluation.Failure analysis: the returned monopolar cable was received in used condition, with the end broken off along the cable.The product lot indicates a manufacture date of 2019.Damage to the cable and insulation may be the result of wear or pulling by the cord instead of the plug.Damage will lead to smoking and fire hazard.Per the product warning label, "do not pull cord.Grasp the plug to remove the cable.Inspect the cord prior to each use for cracks/separation.Incorrect handling of the cord can cause sparks or a fire hazard." per the cable's information for use (ifu, jl-00107), "it is very important to check all cables before each use for visual damages and wear, in particular with regard to the cord insulation.Never use damaged cables." root cause analysis: the reported complaint was confirmed.The product lot number indicates a manufacturing date of 2019.Per the ifu and product warning label, damaged cables could pose a fire hazard and must not be used.No manufacturing, workmanship, or material deficiency has been identified.

Brand Name
MONO CABLE 10 FEET (3 METERS)
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23018372
Report Number3014334038-2025-00125
Device Sequence Number21210222
Product Code GEI
UDI-Device Identifier10381780150718
UDI-Public(01)10381780150718
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number600290B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown